# SDR SWAA2021091510072

- Difficulty date: August 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR (R2) PANEL 844DZ IS CRACKED / VERIFIED AND REPLACED PAN ASSY PANEL # 844DZ FOR AFT SERVICE DOOR ON PARTS RACK IAW IPC 52-41-31-10 AND BOEING DWG # 411A2119 ID 0071 REV - P/N 411A2119-174A A TAG WN5337
